MathSciNet Relay Station
MathSciNet bibliographic data
MR1417788 53A10 (53-02)
Sullivan, John M.; Morgan, Frank Open problems in soap bubble geometry. Internat. J. Math. 7 (1996), no. 6, 833–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement